# SDR UIEA2018110200473

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,510 hours, 16,386 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4180914
- Part serial: 03133232
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE EICAS DISAGREE, R & R THE NR 2 ENG OIL PRESSURE TRANSMITTER IAW AMM 79-32-01. OPS CHECKED GOOD IAW AMM 71-00-00.
